# SDR AALA20050190

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AD
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLL INFLIGHT T2369/12MAR  RIGHT HAND ENGINE PARAMETER FLUCTUATIONS.  RETURNED TO FLL AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR AND THE HIGH PRESSURE FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
